A generalization of the Karlin-McGregor theorem on coincidence probabilities and an application to clustering

Hwang, F. K. . The Annals of Probability 1977. 5 :814-817

Locate this article in:

Bibtex

@article{CIS-23170,
  Author = {Hwang, F. K.},
  Title = {A generalization of the Karlin-McGregor theorem on coincidence probabilities and an application to clustering},
  Journal = {The Annals of Probability },
  Volume = {5},
  Year = {1977},
  Pages = {814--817},
  Keywords = {Markov process, Stopping time, Birthday problem, generalized}
}

Similar articles